# SDR DALA2025110708146

- Difficulty date: November 3, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 59,197 hours, 41,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9550 FA REPORTS EXIT SIGN AT FWD FIRST CLASS CABIN DETACHED. CORRECTIVE ACTION: RESECURED HARDWARE ON EXIT SIGN. (7585210)
